# SDR 2006UALA00030

- Difficulty date: December 30, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 44,951 hours, 32,069 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON RT ELEVATOR TAB.  *S/D*  THE RESEARCH FOUND THAT RT ELEVATOR TAB WAS REMOVED FROM AIRCRAFT, ROUTED TO SHOP 273 FOR REPAIR.  THE TAB WAS REPAIRED, RETURNED, AND REINSTALLED ON SAME AIRCRAFT.  P/N 65C26384-24A, S/N S37182 ELEVATOR TAB WAS REPAIRED FOR A CRACK AT MIDDLE HINGE CUTOUT.
